MathSciNet Relay Station
MathSciNet bibliographic data
MR1391119 11J82 (11J91)
Zudilin, V. V. On the irrationality measure of values of $G$-functions. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 60 (1996), no. 1, 87--114; translation in Izv. Math. 60 (1996), no. 1, 91–118
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement